# SDR AALA20130318010

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 69,437 hours, 24,410 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Overheated
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: D

## Discrepancy

DFW - CREW REPORTED OVERHEAT CONDITION ON LEFT WHEEL WELL.  UPON RETURNING TO GATE RIGHT NUMBER 4 SLIDE WAS DEPLOYED DUE TO SMOKE IN CABIN.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ELECTRIC HYDRAULIC PUMP AND RIGHT NUMBER 4 SLIDE.  SYSTEM GROUND CHECK NORMAL OPERATION.
